MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Event or Problem Description
Note: this report pertains to one of two captivator snare used in the same procedure.It was reported to boston scientific corporation that a captivator snare was used during an unknown procedure performed on (b)(6) 2025.During the procedure, the physician noticed that there was no current during cautery resection.The procedure was completed with a non-boston scientific device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1 (initial reporter email) has been updated with the additional information received on october 23, 2025.Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22344868
Report Number3005099803-2025-02978
Device Sequence Number4825792
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public(01)08714729019336(17)270510(10)34008318
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562321
Device Catalogue Number6232
Device Lot Number0034008318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date11/03/2025
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown